# SDR WX0A2022022874015

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 44,927 hours, 34,845 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch Actuator
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT SLIDE NOT SHOWING ARMED / REF NR00904147 FOR R/R PF ACTUATOR ASSEMBLY SWITCH. PERFORMED OPS CHECK IAW AMM 52-71-00-710-001-A. OPS CHECK GOOD."
